Albuterol question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 5/16/2007 4:37 AM (GMT -7)   
I went to the doctors yesterday and was diagnosed with bronchitis.  I had a fair bit of wheezing with chest congestion so the doc prescribed me Zithromax, Albuterol, and Asmanex.  Is it normal to feel dizzy when you first start taking Albuterol?  And have a headache?
 
I have to take the Asmanex before I go to bed and I woke up this morning and lo' and behold - I can breathe again!  No more baby elephant sitting on my chest! It felt great  tongue
 
If this is what you asthmatics have to deal with on a daily basis, boy does my heart go out to you!
                                                       *Sherry*
Left sided Uc '92 - Colazal, 6mp, Canasa, Forvia, Biotin (in remission)***Secondary Raynauds Syndrome '04 - Norvasc***Fibro '06***Acid Reflux '07 - Prilosec OTC***Plagued by cysts - Prometrium***
 
**Help others such as yourself by donating to Healingwell, every penny counts!**
***Co-moderator for UC***Moderator for Allergies/Asthma***
 
 

 
 


ncbill
New Member


Date Joined Apr 2007
Total Posts : 10
   Posted 5/16/2007 4:03 PM (GMT -7)   
The doc told me sunday I had bronchitis, he gave me the same goodies he gave you, the albuterol doesn't make me dizzy, but I think I read somewhere that azitromycin can cause dizziness...but I'm not sure....I have one day of anti biotics left and still wheezing, but I do feel better, hope you do also yeah

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 5/16/2007 8:57 PM (GMT -7)   
Red, It sounds like you are possibly taking the Albuterol tablets which I have never taken, but I have used it in my nebulizer.  I started out on Albuterol, but just couldn't tolerate it.  Yes, it did make me dizzy.  After I did nebulizer treatments with it, my mouth and face felt weird for a few minutes, and I was very light-headed.  I don't recall getting headaches, but that was about five years ago.  I use Xopenex in my nebulizer these days.
 
For those of you with allergies and sometimes bronchitis, if there is anything at all you can do to avoid repeated lung infections, by all means do it.  I can remember planting flowers as fast as I could until I got a sinus infection and had to stop or working in the yard until I just couldn't go any more.  I have only had one cigarette in my life and now have severe asthma.  Take care of your lungs as best as you can. 
 
I hope you feel better soon, Red.
 
Carla
 
 

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23427
   Posted 5/17/2007 4:08 AM (GMT -7)   
Thanks everyone :) I have been feeling better already. Antibiotics are an amazing thing aren't they? I have been using the Asmanex at night before I go to bed and I feel great the next morning. I still have minor chest congestion but now that weight has been lifted off my chest. I only used the Albuterol maybe 2 times because the doc said to use it only if I feel like I'm wheezing again. But it made me super dizzy and then my head would start to pound so since I'm doing better, I may just not use that.

Carla, no I have the Albuterol Inhaler. I've never used an inhaler in my life so I was pretty awkward using it lol
                                                       *Sherry*
Left sided Uc '92 - Colazal, 6mp, Canasa, Forvia, Biotin (in remission)***Secondary Raynauds Syndrome '04 - Norvasc***Fibro '06***Acid Reflux '07 - Prilosec OTC***Plagued by cysts - Prometrium***
 
**Help others such as yourself by donating to Healingwell, every penny counts!**
***Co-moderator for UC***Moderator for Allergies/Asthma***
 
 

 
 


Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 5/17/2007 11:39 PM (GMT -7)   
Red,
 
I am glad you're feeling better.  Knowing that you were using the Albuterol inhaler explains everything.  That's pretty rough stuff for a beginner.  It would definitely make you dizzy.  It probably made your head pound because it made your blood pressure go up, just my guess.
 
Feel better!
 
Carla

wahmom
New Member


Date Joined May 2007
Total Posts : 1
   Posted 5/24/2007 2:11 PM (GMT -7)   
Hi, My son take Ambuterol. I din't remember him feeling dizzy or had a headache with it. He would get a headache with other med he sometimes takes. I would tell your doctor about the dizziness. Hope tha helps
Don't just Dream the Dream make it Happen!

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 5/24/2007 2:23 PM (GMT -7)   
I'm so glad your starting to feel better. The asmanex is a maintenance medication. The albuterol can cause possibly shakiness which might cause the dizziness. Get well hun and get that chicken noodle soup!!!
(((HUGZ)))) and lots of them to you. Keep us posted when you can.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:46 AM (GMT -7)
There are a total of 2,735,788 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
150 Guest(s), 2 Registered Member(s) are currently online.  Details
Darkwolf, UC prisoner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer